# SDR AU991039

- Difficulty date: October 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bnorm BN2A20
- Engine: Lyc IO540K1B5
- Propeller: Hartzl HCC2YR2
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Tape
- Condition: Unapproved Part
- Location: Wing
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) LEADING EDGE TAPES FITTED TO WINGS HAD NO DOCUMENTATION.  MANUFACTURER DOES NOT APPROVE OF TAPE FITMENT. TAPE WAS ALSO POORLY FITTED AND WAS NOT ADHERING CORRECTLY.   UNAPPROVED PART.
